# SDR CA110704011

- Difficulty date: June 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Amd FALCON900EX
- Aircraft time: 477 hours
- Engine: Garrtt TFE73160
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 50520
- Condition: Obstructed
- Part time: 760 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF/ROLL, NO INCREASING IAS ON LT MFD.  ALL FOLLOWING CAS MESSAGES DISPLAYED " AP1&2 FAIL, MACH TRIM FAIL, PITCH FEEL FAIL, AT1 AUTO SLATS FAIL". TAKEOFF ABORTED AT 80 KNOTS.  LT PITOT PROBE FOUND PLUGGED WITH BUG/SPIDERS OR NEST MATERIAL ON VISUAL INSP.
